# SDR FDKA200706276

- Difficulty date: June 15, 2007
- Submitted: June 28, 2007
- Operation: Air carrier
- Aircraft: N847MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145517
- Aircraft time: 13,111 hours, 12,231 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim Switch
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6038 CVG-CLT (1500 PHX LCL).  CAPTAIN'S PITCH TRIM SWITCH INOPERATIVE.  MX REMOVED AND REPLACED TRIM SWITCH.
